View : 13 Download: 0

The topology of S2-fiber bundles

Title
The topology of S2-fiber bundles
Authors
Cho Y.S.Joe D.
Ewha Authors
조용승
SCOPUS Author ID
조용승scopus
Issue Date
2005
Journal Title
Journal of the Korean Mathematical Society
ISSN
0304-9914JCR Link
Citation
vol. 42, no. 4, pp. 621 - 634
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
Let P π→ M be an oriented S2-fiber bundle over a closed manifold M and let Q be its associated SO(3)-bundle, then we investigate the ring structure of the cohomology of the total space P by constructing the coupling form τA induced from an SO(3) connection A. We show that the cohomology ring of total space splits into those of the base space and the fiber space if and only if the Pontrjagin class p1(Q) ∈ H 4(M; ℤ) vanishes. We apply this result to the twistor spaces of 4-manifolds.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE